Zum Nachweis arithmetischer Cohen-Macaulay Varietäten.

Wolfgang Vogel; Bodo Renschuch

Monatshefte für Mathematik (1978)

  • Volume: 85, page 201-210
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Vogel, Wolfgang, and Renschuch, Bodo. "Zum Nachweis arithmetischer Cohen-Macaulay Varietäten.." Monatshefte für Mathematik 85 (1978): 201-210. <http://eudml.org/doc/177864>.

author = {Vogel, Wolfgang, Renschuch, Bodo},
journal = {Monatshefte für Mathematik},
pages = {201-210},
title = {Zum Nachweis arithmetischer Cohen-Macaulay Varietäten.},
url = {http://eudml.org/doc/177864},
volume = {85},
year = {1978},

AU - Vogel, Wolfgang
AU - Renschuch, Bodo
TI - Zum Nachweis arithmetischer Cohen-Macaulay Varietäten.
JO - Monatshefte für Mathematik
PY - 1978
VL - 85
SP - 201
EP - 210
UR - http://eudml.org/doc/177864
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.